Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Catcat12

Hey - post-Accutane/newbie!

Hey just wanted to introduce myself on this forum. My name is Cat and I'm a woman in my late 20s. Just finished a three month course of Accutane. It went well, but actually I have the side-effect Tinnitus now. I'm hoping this side effect which is accompanied by ear pain for me will go away soon! Actually it's reduced a lot recently but the ear pain is still an annoyance. Does anyone have experience with this?

Thanks for any help!

Cat

Share this post


Link to post
Share on other sites

Hello and welcome to the org! I'm going to move this to the Accutane posts, you'll receive a better response there. =)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×